# SDR GTIA2020112335461

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 12,893 hours, 5,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A MEGAPHONE HANDLE BROKEN.  REMOVED AND REPLACED FWD F/A MEGAPHONE, IAW NK320-SPACELEX-EQ SPIRIT DRAWING.
